| Model Number |
MMT-551LNAH |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose on (b)(6) with blood glucose of 800 mg/dl.The customer was treated manual injection of insulin.Troubleshooting was done for high blood glucose and under delivery.Customer also reported that insulin pump had battery out limit alarm but test was pass and able to rewind the insulin pump.The insulin pump will not be returned for analysis.